# SDR ASAA2024052950089

- Difficulty date: May 29, 2024
- Submitted: June 6, 2024
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 57,193 hours, 17,458 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750233
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO LT TRANSITION PANEL STA 500G+2 TO 500I HAS CORROSION. GROUNDED - YES. REMOVED CORROSION FROM THE FWD PIT L/H TRANSITION PANEL AT STA 500G+2 TO 500I IAW B737-800 SRM 53-00-53-1A-2.2.D ORIG THICKNESS IS .040 IAW B737-800 SRM 53-30-53-01-2 TABLE 2. REMOVED .008. REMAINING THICKNESS IS .032 AND IS FOUND TO BE OUT OF LIMITS PER. B737-800 SRM 53-00-53-1A-2.4.A.(2). REPAIRED THE FWD PIT L/H TRANSITION PANEL FROM STA 500F+10 TO 500I WITH BAC 1496-444 PO: 1088630.1 PER. B737-800 SRM 53-00-53-2R-5 REMOVE DOT.
